On multiple L-values

Tsuneo Arakawa, Masanobu Kaneko

Research output: Contribution to journalArticle

33 Citations (Scopus)

Abstract

We formulate and prove reguralized double shue and derivation relations for multiple L-values. A description of principal part of a multiple L-function is also given.

Original languageEnglish
Pages (from-to)967-991
Number of pages25
JournalJournal of the Mathematical Society of Japan
Volume56
Issue number4
DOIs
Publication statusPublished - Jan 1 2004

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On multiple L-values'. Together they form a unique fingerprint.

  • Cite this